| Model Number |
6900PTFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: this device remains implanted in the patient as this is a valve-in-valve procedure.This device is not expected for return.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 25mm 6900ptfx mitral valve, underwent a valve-in-valve procedure after an implant duration of 7 years, 10 months due to stenosis.The tmvr was successfully performed with a 26mm 9755rsl valve.The patient left the or room in stable condition.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.Device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.There is insufficient information available regarding patient or procedural factors known to cause or contribute to stenosis.Therefore, a definitive root cause cannot be conclusively determined.